# SDR C2XA99IA485

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5367800920102
- Condition: Corroded
- Location: Frame 36-38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RIGHT FLOOR SUPPORT CORRODED BETWEEN FRAMES 36 AND 38.  REMOVED AND REPLACED FLOOR SUPPORT ANGLES IAW SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
